MathSciNet Relay Station
MathSciNet bibliographic data
MR3024152 60G15 (60B20 60G60 76F05 76F55)
Chevillard, Laurent; Rhodes, Rémi; Vargas, Vincent Gaussian multiplicative chaos for symmetric isotropic matrices. J. Stat. Phys. 150 (2013), no. 4, 678–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement